# SDR AMTA200400711

- Difficulty date: June 10, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RED EMERGENCY FLOOR LIGHT HAS WIRES STICKING OUT AND DOESN'T LIGHT UP.  SECURED AS REQUIRED, OPS CHECK GOOD.  (M)
